# SDR MASA200400352

- Difficulty date: June 18, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 15,525 hours, 11,903 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Relay
- Part number: YE4N023
- Condition: Inoperative
- Location: Smoke Warning
- Stage of operation: NR
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6110 PHX.  CARGO SMOKE WARNING INTERMITTENT.  MX REPLACED THE K7HL RELAY.
